Friday, July 10, 2009

Know of the top nasty side- effects accompanying Top selling ED synthetic pills…

Side effect #1 - A well known report suggest that “Men who take Viagra may be shooting blanks” It states that Viagra causes sperm cells to premature release of digestive enzymes that normally breaks down the wall of the egg. Accordingly, the sperm from men who consume Viagra can no longer fertilize eggs as effectively and successfully.

Side effect #2 – A news analysis indicates that those who consume the leading ED synthetic drugs – there were around 800 cases of eye problems with over 140 cases of partial and complete blindness. Cases were also reported of sudden hearing loss accompanied with dizziness and ears ringing.

Side effect #3 – A rarer case of side effect to Viagra and other leading drugs are in the form of Vomiting, Dry mouth, Anemia, A sudden decrease in or loss of hearing, Gout, Arthritis Muscle pain (known medically as myalgia) , erections without pain, painful erections (priapism), Insomnia, Asthma, Inflammation of the sinuses (sinusitis), Urinary incontinence.
In rare cases, there have also been serious problems that occur in the heart, brain, or blood vessels. These include: Heart attack, serious irregular heart rhythms (known as arrhythmias), Stroke Transient ischemic attack (TIA), which is also called a mini-stroke blood pressure (hypertension), Bleeding within the brain or in the spaces just outside the brain, Bleeding in the lungs, Increased sensitivity to light.
Also cases of Allergic reactions, Angina pectoris, Migraine, and Temporary vision loss and Fainting have also been reported.

Give side effects a complete miss with an array of very effective herbal products for ED. A pioneer in the area of anti ED herbal pills is VigaPlus – Its unique combination of potent herbs and nutrients provides the much desired, firmer and longer lasting erections. Get more familiar with this best natural stop impotence herbal pill by logging on to VigaPlus official website – www.vigaplus.com

1 comment:

  1. Headache is a specific side-effect yielded by Viagra, the Pfizer manufactured drug to treat erectile dysfunction in men and hence you may suffer from mild to serious headache as you start using Viagra to treat your erectile dysfunction. However, headaches as well as other side-effects of Viagra are temporary and as such they disappear over a period of time but if you fall prey to any of the side-effects of Viagra, contact the doctor immediately.

    ReplyDelete